# SDR ABXA20240703131

- Difficulty date: July 3, 2024
- Submitted: July 4, 2024
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25577
- Aircraft time: 90,051 hours, 31,104 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI WHILE AFTER STARTING L ENG MASTER WARN AND MAIN CARGO DOOR WARNING LIGHT CAME ON AC RETURNED TO GATE AND MTX GROUNDED AC . MTX  PERFORMED  MAIN DECK CARGO DOOR SYSTEM TEST PERFORMED REF AMM 52-32-00 AND SAMM 52-71-09 OP CHECK GOOD. MTX RETURNED AC TO SERVICE AND DEPARTED
